1. What does SSTB mean? See our glossary of acronyms.

Sensitive skin on back, belly & shoulders + stabbing sensation in lungs: caused by vaping?

Discussion in 'Medical Discussion' started by johnny_jungle, Jul 29, 2014.

  1. johnny_jungle

    johnny_jungle Active Member

    Messages:
    10
    Hi everyone,

    I've got a question. I've been vaping for over 2 years using a "CRZ" Rockzap. Currently, I usually vape 2-4 stems a day starting in the afternoon (not sure if that's a lot?). Now for the past month or so, I've been having strange pains all over. It started with sensitive skin on my left tigh. It went away after 2 days, but now I have the same sensation on my back, belly, and for two days now on the front side of my shoulders. In addition, I keep having odd "stabbing" pains in the lungs.

    Since it wasn't getting any better and I was starting to fear that it might be a spontaneous pneumothorax or something, I visited a doc and had a thorough check up done (ECG, chest x-ray, blood samples). Gladly, nothing is wrong! No infections, no pneumonia, no heart problems, blood sample OK... But the pain is still there.

    Now I suspect it might be the herb I've been vaping, but I can't really tell if there's something wrong with it. I cannot buy it legally where I live so I depend on a dealer but the quality of herb around here is generally very high, plus I can't seen to find anything wrong with the stuff (probably not contaminated with brix, sugar, hair spray or whatever, but I can't be sure - maybe pesticides?). I also wonder if the problem is caused by taking too many deep breaths (I usually hold in for about 2-3 seconds) for the past months. Maybe it's a long-term issue that is now manifesting?

    So the question: Does anyone have experience with similar pains caused by bad weed, faulty vaping method etc?

    Thanks,
    J
     
  2. FlyingLow

    FlyingLow Team NO SLEEP!

    Messages:
    1,336
    This is really a medical question, best explored by your internal medicine doc... at least that is what I would recommend.

    This is a total longshot of a guess, but something to chew on:


    I am hesitant to say your issues are MJ induced. It could just as likely be that you developed an allergy to a chemical in your laundry detergent. An allergic reaction could cause sensitive skin and irritation. If perhaps it is something in the detergent that is bothersome to your system, I could easily [and perhaps incorrectly] assume you are also inhaling the active ingredient from your shirt and it is now irritating your lungs.

    Have you changed detergents or laundromats in the last few months?
    (total longshot guess...)
     
  3. johnny_jungle

    johnny_jungle Active Member

    Messages:
    10
    Thanks for your view on this. Well I'll see how it develops. At the moment, it just kinda wanders around, coming and going. Maybe I just need some exercise and sun light...
     
  4. RUDE BOY

    RUDE BOY Space is the Place

    Messages:
    2,873
    I would say from a laymans view that this has nothing to do with vaporizing or bud but sounds more like an autoimmune or allergy problem. But i ain't no doctor nor do i play one on TV.
     
    Puffers likes this.

Support FC, visit our trusted friends and sponsors